# SDR AALA994032

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - OUTER CHORD ON LOWER MAIN SILL HAS CORROSION REMOVAL ON VERTICAL LEG INNER SURFACE AS SHOWN.  REPAIRED IAW MRB 767-1819, DATED 11 FEB 99.  (M)
